# SDR KCSA201301030004

- Difficulty date: January 3, 2013
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N793CK
- Make and model: Boeing 747222B
- Aircraft serial: 23736
- Aircraft time: 76,830 hours, 10,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK CREW SERVICE DOOR SLIDE LIGHT IS OUT.
